Foto del docente

Alberto Parmeggiani

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA

Pubblicazioni

Alberto Parmeggiani, Almost-Positivity Estimates of Pseudodifferential Operators, in: Mathematical Analysis and Applications—Plenary Lectures, Cham, Springer International Publishing, 2018, pp. 109 - 137 (SPRINGER PROCEEDINGS IN MATHEMATICS & STATISTICS) [capitolo di libro]

Adalberto Panobianco Bergamasco; Alberto Parmeggiani; Sergio Luis Zani; Giuliano Angelo Zugliani, GEOMETRICAL PROOFS FOR THE GLOBAL SOLVABILITY OF SYSTEMS, «MATHEMATISCHE NACHRICHTEN», 2018, 291, pp. 2367 - 2380 [articolo]

Wei-Xi, Li; Alberto, Parmeggiani; Yan-Lin, Wang, Global Gevrey hypoellipticity for the twisted Laplacian on forms, «JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS», 2018, 9, pp. 151 - 171 [articolo]

Cesare, Parenti; Alberto, Parmeggiani, On the Stability of the $ C^\infty$-Hypoellipticity under Perturbations, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2018, 146, pp. 1097 - 1104 [articolo]

Serena Federico; Alberto Parmeggiani, On the local solvability of a class of degenerate second order operators with complex coefficients, «COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS», 2018, 43, pp. 1485 - 1501 [articolo]

Bergamasco, Adalberto; Parmeggiani, Alberto; Zani, Sergio; Zugliani, Giuliano, Classes of globally solvable involutive systems, «JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS», 2017, 8, pp. 551 - 583 [articolo]

Parmeggiani, Alberto, On the Solvability of Certain Degenerate Partial Differential Operators, in: Shocks, Singularities and Oscillations in Nonlinear Optics and Fluid Mechanics, Cham, Springer International Publishing, 2017, pp. 151 - 179 [capitolo di libro]

Serena Federico; Alberto Parmeggiani, Local solvability of a class of degenerate second order operators, «COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS», 2016, 41, pp. 484 - 514 [articolo]

Alberto Parmeggiani, A remark on the stability of C∞-hypoellipticity under lower-order perturbations, «JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS», 2015, 6, pp. 227 - 235 [articolo]

A. Bonfiglioli; R. Fioresi; A. Parmeggiani (a cura di): G. Citti et al., Topics in Mathematics, Bologna, UMI, 2015, pp. 185 . [curatela]

Alberto Parmeggiani, Non-Commutative Harmonic Oscillators and Related Problems, «MILAN JOURNAL OF MATHEMATICS», 2014, 82, pp. 343 - 387 [articolo]

Cesare Parenti; Alberto Parmeggiani, On the Solvability of a Class of ψdos with Multiple Characteristics, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2014, 2014, pp. 3790 - 3817 [articolo]

Alberto Parmeggiani; Karel Pravda-Starov, Semiclassical hypoelliptic estimates with a loss of many derivatives, «REVISTA MATEMATICA IBEROAMERICANA», 2014, 30, pp. 1439 - 1478 [articolo]

Alberto Parmeggiani; Lorenzo Zanelli, Wigner measures supported on weak KAM tori, «JOURNAL D'ANALYSE MATHEMATIQUE», 2014, 123, pp. 107 - 137 [articolo]

Wei Xi.Li; Alberto Parmeggiani, Global Gevrey hypoellipticity for twisted Laplacians, «JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS», 2013, 4, pp. 279 - 296 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.